# SDR MASA2023060800079

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 15,374 hours, 8,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

L2 DOOR SLIDE DEPLOYMENT.  SLIDE IS ON ORDER AND WILL BE REPLACED; CURRENTLY OUT OF SERVICE.
